MathSciNet Relay Station
MathSciNet bibliographic data
MR311535 (47 #97) 06A55 (20B99)
McCleary, Stephen H. Closed subgroups of lattice-ordered permutation groups. Trans. Amer. Math. Soc. 173 (1972), 303–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement